Open Access
Translator Disclaimer
February 2006 Strongly almost $(V,\lambda)(\Delta^{r})$-summable sequences defined by Orlicz functions
Mikail ET, Lee Peng YEE, Binod Chandra TRIPATHY
Hokkaido Math. J. 35(1): 197-213 (February 2006). DOI: 10.14492/hokmj/1285766306

Abstract

The purpose of this paper is to introduce the space of sequences that are strongly almost $(V,\lambda) (\Delta ^{r})$-$summable with respect to an Orlicz function. We give some relations related to these sequence spaces. We also show that the space }$[ \hat{V},\lambda ,M] (\Delta ^{r})\cap \ell _{\infty}(\Delta ^{r})$ may be represented as a $\hat{s}_{\lambda}(\Delta ^{r})\cap $ $\ell _{\infty }(\Delta ^{r})$ space.

Citation

Download Citation

Mikail ET. Lee Peng YEE. Binod Chandra TRIPATHY. "Strongly almost $(V,\lambda)(\Delta^{r})$-summable sequences defined by Orlicz functions." Hokkaido Math. J. 35 (1) 197 - 213, February 2006. https://doi.org/10.14492/hokmj/1285766306

Information

Published: February 2006
First available in Project Euclid: 29 September 2010

zbMATH: 1102.40001
MathSciNet: MR2225089
Digital Object Identifier: 10.14492/hokmj/1285766306

Subjects:
Primary: 40C05
Secondary: 40A05 , 46A45

Keywords: Almost $(V,\lambda)-summability , Almost statistical convergence , Orlicz function

Rights: Copyright © 2006 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.35 • No. 1 • February 2006
Back to Top